# SDR HAIHEEA9699

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22425
- Make and model: Bell 206L-1
- Aircraft serial: 45743
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Condition: Worn
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XMSN RESTRAINT WORN.
